Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 277, NWS Fort Worth, TX

October 13, 2014Montague County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 13, 2014, 12:06 AM CDT for Montague County, Wise County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 12:06 AM CDT (05:06 UTC)
Expired
Oct 13, 2014, 1:00 AM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 11:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-404 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 7:06 PM CDT, 5 hours earlier.

Area forecast discussion, Oct 12, 7:06 PM CDT, 5 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SUN OCT 12 2014

.AVIATION...
/00Z TAFS/

CONCERNS...SEVERAL. TIMING OF STRONG TO SEVERE CONVECTION REMAINS
THE MAIN CONCERN EARLY...THEN STRONG AND GUSTY VEERING CROSSWINDS
BY 12Z AND ALL DAY MONDAY. MVFR CIGS A SECONDARY CONCERN AT THIS
TIME.

THE WILDCARD IS MORE DISCRETE CONVECTION FIRING WITHIN INCREASING
WAA ACROSS THE AREA BETWEEN 03Z-05Z AS SOME SHORT RANGE MODELS
DEPICT. HOWEVER...THE 00Z FWD SOUNDING INDICATES A STRONG CAP
STILL IN PLACE BASED AT 850MB WHERE TEMPS WERE STILL 18 DEGREES C.
ALL MOISTURE WAS BELOW THE STRONG INVERSION. HOW FAST THE INVERSION
LIFTS AND BREAKS IS IN QUESTION WITH SUCH STRONG DYNAMICS LIFTING
OVER WEST TEXAS LATER THIS EVENING. THERE ARE VARIOUS DEGREES OF
WAA SHOWERS/STORMS DEVELOPING LATER THIS EVENING DEPENDING ON
WHICH MODEL YOU BELIEVE. FOR NOW...HAVE KEPT VCTS WORDING AND
SPED THE ARRIVAL TO AROUND 04Z. IF THE GFS AND NAM ARE CORRECT
KEEPING THE CAP INTACT UNTIL 06Z AND ACTIVITY ELEVATED...THEN WE
MAY ONLY SEE AN ISOLATED AND ELEVATED STORM OR TWO OCCUR THROUGH
08Z. BOTTOM LINE IS THERE IS A LOT OF UNCERTAINTY WITH INITIAL
STORMS IN THE WARM SECTOR. AS FOR THE SQUALL LINE...NO CHANGES
WERE MADE TO ARRIVAL FROM THE PREVIOUS TAF SET. 09Z-10Z STILL
LOOKS GOOD AT DFW...MORE 11Z-12Z AT WACO. CANNOT RULE OUT SOME
WRAP AROUND LIGHT SHOWERS FROM DFW TO THE RED RIVER THROUGH MIDDAY...
AS THE UPPER TROUGH PASSES ACROSS. VCSH WAS ADDED AT DFW METRO
AIRPORTS FOR THE POSSIBILITY.

SOUTH WINDS 15-20 KTS WILL VEER SOUTHWEST JUST AHEAD OF THE COLD
FRONT AND ASSOCIATED SQUALL LINE BY 09Z. STRONG PRESSURE RISES
BEHIND THE PACIFIC COLD FRONT AND SQUALL LINE WILL LIKELY RESULT
IN WSW WINDS 20-30 KTS BY 15Z...BECOMING WNW 25-35 KTS AS DEEP
UNIDIRECTIONAL FLOW HELPS MOMENTUM TRANSFER CRANK WINDS UP. CROSSWINDS
WILL BE A MAJOR CONCERN MUCH OF THE DAY MONDAY AT THE MAJOR AIRPORTS.
WINDS SPEEDS ARE EXPECTED DIMINISH TO BETWEEN 10-15 KTS BETWEEN
MONDAY EVENING.

WE CONTINUE TO DEAL WITH INCREASING WAA AND LOW MVFR CIGS THIS
EVENING. IFR CONDITIONS HAD BEEN OCCURRING AT WACO...BUT THEY HAVE
RISEN TO MVFR NOW. A CLEARING LINE SHOULD REACH WACO BY 01Z AND
HAVE NOTED VFR CONDITIONS UNTIL MVFR ARRIVES BACK INTO THE AREA BY
06Z. IFR CIGS ARE EXPECTED TO REMAIN JUST SOUTHEAST OF BIGGER DFW
METRO AIRPORTS. THE FEELING IS THAT THE STRONG SOUTH WINDS 15-20
KTS THIS EVENING WILL HOLD CIGS IN MVFR AT ALL DFW AIRPORTS
THROUGH MUCH OF THE NIGHT. VFR CIGS 040-050 WILL PREVAIL LATE
MORNING MONDAY AND THROUGH MUCH OF THE DAY. SKIES SHOULD GRADUALLY
SCATTER MONDAY EVENING AS STRONG SUBSIDENCE AND DRY AIR CONTINUES
FILTERING INTO THE REGION.

05/

&&

.UPDATE...
RAISING POPS A BIT DUE TO CONVECTION TRYING TO FORM NEAR
SWEETWATER/BIG SPRINGS THAT MAY MOVE EAST-NORTHEAST THIS EVENING.
SOME GUIDANCE CATCHES IT, SOME THINKS IT WON'T LAST...SO WILL
KEEP CHANCE ACROSS THE I-20/30 CORRIDOR. 84

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT SUN OCT 12 2014/
AN ACTIVE 24 HOUR PERIOD IS EXPECTED ACROSS NORTH TEXAS AS ENERGY
FROM A POWERFUL UPPER LEVEL TROUGH INTERACTS WITH INCREASING LOW
LEVEL MOISTURE AND A FAST MOVING COLD FRONT. AT 3 PM...THE UPPER
LOW WAS MOVING QUICKLY SOUTHEAST THROUGH SOUTHERN COLORADO AND
NORTHERN NEW MEXICO AND PRODUCING SNOW ACROSS THE HIGH COUNTRY AND
THUNDERSTORMS IN THE LOWER ELEVATIONS. THE UPPER LOW WILL STAY
WRAPPED UP AS IT MOVES EAST ACROSS TEXAS AND OKLAHOMA TONIGHT.
THERE ARE THREE MAJOR CONCERNS ASSOCIATED WITH THIS STRONG SYSTEM.
THE FIRST CONCERN IS THAT ISOLATED TO SCATTERED STRONG TO SEVERE
STORMS WILL DEVELOP IN THE WARM SECTOR THIS EVENING. A LIMITING
FACTOR FOR INITIAL STORM DEVELOPMENT WILL BE A LINGERING CAP OF
WARM AIR. HOWEVER...FORCING FOR ASCENT WILL INCREASE RAPIDLY
DURING THE EVENING AND THE CAP WILL LIKELY ERODE. THE HIGH RES
SOLUTIONS ARE IN AGREEMENT WITH THIS SCENARIO AND DEVELOP A FEW
STORMS GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR BY MID TO LATE
EVENING. IF ANY STORMS DO DEVELOP IN THE WARM SECTOR THEY WILL
HAVE THE POTENTIAL TO BECOME SEVERE DUE TO ADEQUATE DEEP LAYER
SHEAR AND MODERATE INSTABILITY.

THE SECOND CONCERN TONIGHT WILL BE THE DEVELOPMENT OF A THIN BUT
STRONG TO SEVERE SQUALL LINE ALONG A FAST MOVING COLD FRONT. ALL
MODELS...INCLUDING HIGH RES SOLUTIONS...ARE IN GOOD AGREEMENT THAT
THE SQUALL LINE WILL ORGANIZE IN WEST TEXAS THIS EVENING AND MARCH
QUICKLY ACROSS NORTH TEXAS OVERNIGHT. ABOUT THE ONLY UNCERTAINTY WITH
THE SQUALL LINE WILL BE HOW FAR SOUTH IT DEVELOPS. WE ARE FAIRLY
CONFIDENT THAT IT WILL DEVELOP FAR ENOUGH SOUTH TO IMPACT ALL NORTH
TEXAS ZONES SINCE THE UPPER LOW IS DIGGING FARTHER SOUTH THAN
PROGGED EARLIER. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE
VERY POSSIBLE. THERE IS ALSO A ISOLATED TORNADO THREAT ALONG
BOWING SEGMENTS OF THE SQUALL LINE. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE BUT SINCE THE DURATION OF RAIN SHOULD BE SHORT...WIDE
SPREAD FLASH FLOODING IS NOT EXPECTED. THE TIMING OF THE SQUALL
LINE STILL APPEARS TO BE 06Z TO 09Z IN THE NORTHWEST ZONES...9 TO
12 Z ACROSS THE CENTRAL ZONES INCLUDING THE METROPLEX AND 12 TO
14Z IN THE EAST/SOUTHEAST ZONES.

THE FINAL CONCERN WITH THIS SYSTEM WILL BE STRONG POST FRONTAL
NORTHWEST WINDS ON MONDAY AFTERNOON. THE WESTERN ZONES...GENERALLY
ALONG AND WEST OF A LINE FROM GAINESVILLE TO FORT WORTH TO
MERIDIAN TO GOLDTHWAITE WILL SEE WINDS IN THE 20 TO 30 MPH RANGE
ALONG WITH SOME GUSTS TO 40 MPH. THEREFORE...WE HAVE ISSUED A WIND
ADVISORY TO HIGHLIGHT THESE WINDS FROM AROUND MIDDAY TO SUNSET
MONDAY. FARTHER EAST...WINDS SHOULD REMAIN JUST BELOW WIND
ADVISORY CRITERIA. HOWEVER...LATER SHIFTS MAY NEED TO EXPAND OR
ADJUST THE ADVISORY.

ALL STORMS SHOULD EXIT NORTH TEXAS MONDAY AFTERNOON BUT A FEW
WRAP AROUND SHOWERS MAY ACCOMPANY THE DEPARTING UPPER LOW ACROSS
THE RED RIVER COUNTIES OF NORTH TEXAS. MUCH DRIER AND COOLER AIR
WILL MOVE IN TO NORTH TEXAS MONDAY NIGHT. A CLEARING SKY AND
DECREASING WIND SPEEDS WILL ALLOW FOR RAPID RADIATIONAL COOLING
MONDAY NIGHT WITH LOWS IN THE UPPER 40S AND LOWER 50S.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND WILL BE MOSTLY CLEAR
AND DRY. HIGHS THE FIRST HALF OF THE WEEK WILL BE BELOW SEASONAL
NORMALS AND GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. A
SLOW WARM UP IS EXPECTED THE SECOND HALF OF THE WEEK WITH HIGHS
GENERALLY IN THE LOWER AND MIDDLE 80S AND LOWS IN THE 50S AND
LOWER 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  73  53  78  52 / 100  40   0   0   0
WACO, TX              65  77  52  78  47 /  70  60   0   0   0
PARIS, TX             66  72  49  74  47 /  80  80   5   0   0
DENTON, TX            65  70  50  75  44 / 100  30   5   0   0
MCKINNEY, TX          66  70  51  75  44 / 100  60   5   0   0
DALLAS, TX            65  72  53  77  54 / 100  50   0   0   0
TERRELL, TX           66  74  51  76  47 /  80  60   0   0   0
CORSICANA, TX         67  73  52  78  50 /  70  60   0   0   0
TEMPLE, TX            65  76  50  80  48 /  50  60   0   0   0
MINERAL WELLS, TX     60  71  48  75  46 /  90  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR TXZ091-092-
100>103-115>118-129>133-141>144.

&&

05/84
Hazardous weather outlook, Oct 12, 7:32 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SUN OCT 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
732 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACH
TONIGHT...THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD
FRONT DURING THE MID TO LATE EVENING HOURS. THEN A SQUALL LINE IS
EXPECTED TO MOVE EAST ACROSS THE REGION OVERNIGHT. SOME STORMS
WILL BE SEVERE PRODUCING DAMAGING WINDS OF 60 TO OVER 75 MPH AND
LARGE HAIL AS WELL AS CLOUD TO GROUND LIGHTNING. SOME TORNADOES
WILL ALSO BE POSSIBLE FROM GAINESVILLE THROUGH THE DFW METROPLEX
EASTWARD OVERNIGHT. HEAVY RAINFALL MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY MORNING EAST OF A BOWIE
TO COMANCHE LINE. MOST OF THE THUNDERSTORMS WILL LIKELY ALREADY BE
ALONG AND EAST OF INTERSTATE 35 AFTER DAYBREAK. A FEW STORMS MONDAY
MORNING MAY BE SEVERE... PRODUCING LARGE HAIL AND DAMAGING WINDS.
HEAVY RAINFALL MAY ALSO CAUSE FLASH FLOODING.

A WIND ADVISORY IS IN EFFECT MONDAY AFTERNOON ALONG AND WEST OF A
LINE FROM GAINESVILLE TO MERIDIAN TO GOLDTHWAITE. STRONG NORTHWEST
WINDS OF 20-30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING BUT IS MORE LIKELY
OVERNIGHT AND MONDAY MORNING.

In the hours before

Special weather statement, Oct 12, 10:07 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT SUN OCT 12 2014

TXZ100-130330-
YOUNG TX-
1007 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN YOUNG COUNTY

AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF THROCKMORTON...MOVING
NORTHEAST AT 60 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3341 9895 3340 9847 3339 9847 3323 9886
      3319 9895 3320 9896 3340 9896
TIME...MOT...LOC 0307Z 231DEG 53KT 3338 9889

CAVANAUGH
Special weather statement, Oct 12, 10:11 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT SUN OCT 12 2014

TXZ100-115-130345-
STEPHENS TX-YOUNG TX-
1011 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  SOUTHWESTERN YOUNG COUNTY

AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3293 9910 3295 9910 3296 9909 3297 9896
      3316 9896 3319 9863 3280 9857 3275 9858
      3276 9910 3292 9911
TIME...MOT...LOC 0311Z 245DEG 46KT 3288 9910

CAVANAUGH
Special weather statement, Oct 12, 10:38 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT SUN OCT 12 2014

TXZ100-101-130415-
JACK TX-YOUNG TX-
1038 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JACK COUNTY
  YOUNG COUNTY

AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST
AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON...JACKSBORO...GRAHAM
AND OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3341 9888 3340 9884 3340 9843 3348 9842
      3347 9817 3301 9812 3301 9842 3299 9843
      3296 9895 3340 9896
TIME...MOT...LOC 0339Z 244DEG 47KT 3305 9871

CAVANAUGH
Special weather statement, Oct 12, 10:54 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT SUN OCT 12 2014

TXZ100-130430-
YOUNG TX-
1054 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN YOUNG COUNTY

AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF THROCKMORTON...MOVING EAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.

NICKEL-SIZED HAIL AND WIND GUSTS TO 70 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A
SEVERE WEATHER WARNING WILL BE ISSUED.

LAT...LON 3324 9857 3295 9854 3296 9896 3321 9896
TIME...MOT...LOC 0354Z 265DEG 48KT 3305 9916

CAVANAUGH
Special weather statement, Oct 12, 11:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT SUN OCT 12 2014

TXZ115-130515-
STEPHENS TX-
1143 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  STEPHENS COUNTY

AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...CRYSTAL
FALLS...GUNSIGHT AND NECESSITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3257 9910 3292 9911 3296 9910 3296 9889
      3295 9857 3251 9858 3253 9911
TIME...MOT...LOC 0443Z 264DEG 48KT 3281 9901

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 10:07 PM CDTSpecial Weather StatementFWDYoung23 min
Oct 12, 10:11 PM CDTSpecial Weather StatementFWDYoung34 min
Oct 12, 10:38 PM CDTSpecial Weather StatementFWDJack, Young37 min
Oct 12, 10:54 PM CDTSpecial Weather StatementFWDYoung36 min
Oct 12, 11:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Oct 12, 11:43 PM CDTSpecial Weather StatementFWDStephens32 min
Oct 12, 11:58 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young62 min
Oct 13, 12:28 AM CDTSpecial Weather StatementFWDCooke32 min
Oct 13, 12:36 AM CDTSevere Thunderstorm WarningFWDParker, Wise54 min
Oct 13, 12:39 AM CDTSevere Thunderstorm WarningFWDCooke66 min
Oct 13, 12:50 AM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant25 min
Oct 13, 12:54 AM CDTSevere Thunderstorm WarningFWDWise36 min
Oct 13, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant55 min
Oct 13, 1:11 AM CDTSevere Thunderstorm WarningFWDLampasas64 min
Oct 13, 1:35 AM CDTSpecial Weather StatementFWDCoryell25 min
Oct 13, 1:47 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Grayson, Tarrant58 min
Oct 13, 2:05 AM CDTSpecial Weather StatementFWDCoryell25 min
Oct 13, 2:12 AM CDTSpecial Weather StatementFWDFannin33 min
Oct 13, 2:20 AM CDTSpecial Weather StatementFWDMcLennan25 min
Oct 13, 2:38 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall67 min
Oct 13, 2:42 AM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Oct 13, 2:49 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar56 min
Oct 13, 2:59 AM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 13, 3:06 AM CDTAreal Flood AdvisoryFWDCoryell84 min
Oct 13, 3:06 AM CDTSpecial Weather StatementFWDBosque, Comanche, Hamilton, Mills, Somervell24 min
Oct 13, 3:22 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Oct 13, 3:28 AM CDTSpecial Weather StatementFWDHopkins, Rains, Van Zandt32 min
Oct 13, 3:59 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Navarro31 min
Oct 13, 4:08 AM CDTSpecial Weather StatementFWDHopkins37 min
Oct 13, 4:33 AM CDTAreal Flood AdvisoryFWDHill87 min
Oct 13, 6:06 AM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan84 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.